# SDR 0600306623

- Difficulty date: January 26, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 96,049 hours, 16,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND DOOR 1R AND 2R MOUNTED EMERGENCY LIGHTS INOP.  REPLACED DOOR MOUNTED EMERGENCY LIGHT ASSEMBLIES.  OPERATIONAL CHECK GOOD.  A/C RETURNED TO SERVICE.
